Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 6.


Pukhlikov, Aleksandr V
(2016) The $4n^2$-inequality for complete intersection singularities.


Pukhlikov, Aleksandr V
(2016) Birational geometry of Fano hypersurfaces of index two. MATHEMATISCHE ANNALEN, 366 (1-2). 721 - 782.


Pukhlikov, Aleksandr V
(2019) Birationally rigid finite covers of the projective space.


Pukhlikov, Aleksandr V
(2017) Canonical and log canonical thresholds of Fano complete intersections.


Pukhlikov, Aleksandr V
Canonical and log canonical thresholds of multiple projective spaces.


Pukhlikov, Aleksandr V
(2016) The Gabrielov–Khovanskii Problem for Polynomials. Arnold Mathematical Journal, 2 (1). 29 - 68.

This list was generated on Fri Nov 15 06:51:25 2019 GMT.